一类具有庇护效应的随机捕食系统的稳定性  被引量:3

Stability of a stochastic predator-prey system with prey refuge

在线阅读下载全文

作  者:刘志毅[1] 郑唯唯[1] 朱晓璐[1] 

机构地区:[1]西安工程大学理学院,陕西西安710048

出  处:《纺织高校基础科学学报》2017年第2期214-219,共6页Basic Sciences Journal of Textile Universities

基  金:国家自然科学基金青年科学基金资助项目(11501434)

摘  要:研究一类具有庇护效应和HollingⅡ型功能反应的随机捕食系统,借助It公式和Lyapunov函数方法得到系统正解的全局存在性,利用Chebyshev不等式得到系统解的随机最终有界性,通过随机稳定性定理得到系统正解全局随机渐近稳定的充分条件.The stochastic predator-prey system incorporating aprey refuge and HollingⅡfunctional response is investigated.Using It formula and Lyapunov function to show that there is a unique global positive solution to the stochastic system.And the positive solution to the stochastic system is stochastically ultimately bounded by using Chebyshev inequality.The sufficient conditions of global stochastically asymptotic stability of the positive solution to the stochastic system is derived through the stochastically stability theory.

关 键 词:随机扰动 It公式 随机最终有界 全局随机渐近稳定性 

分 类 号:O29[理学—应用数学] O211.63[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象